English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Variable and Clause Elimination for LTL Satisfiability Checking

Suda, M. (2015). Variable and Clause Elimination for LTL Satisfiability Checking. Mathematics in Computer Science, 9(3), 327-344. doi:10.1007/s11786-015-0240-2.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-4AAE-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-4AAF-3
Genre: Journal Article
Latex : Variable and Clause Elimination for {LTL} Satisfiability Checking

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Suda, Martin1, Author              
Affiliations:
1Automation of Logic, MPI for Informatics, Max Planck Society, Campus E1 4, 66123 Saarbrücken, DE, ou_1116545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015-09-252015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: VCEforLTLmacis2015
DOI: 10.1007/s11786-015-0240-2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics in Computer Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : Springer
Pages: - Volume / Issue: 9 (3) Sequence Number: - Start / End Page: 327 - 344 Identifier: ISSN: 1661-8270